MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. ANNULOFLEX MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. ANNULOFLEX MITRAL ANNULOPLASTY RING
Model Number AF-828
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time the manufacturer has no additional event information or information regarding the device location, cause of the event, impact to the patient etc.If additional information is received the manufacturer will perform investigations accordingly.Device disposition presently unknown.
 
Event or Problem Description
On (b)(6) 2019 a patient was intended to recieve a annuloflex af-828 mechanical mitral repair ring.The manufacturer was notified that the device was implanted and explanted on the same day.No further information was received.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer has made several attempts to follow-up for further information but no further information has been received.At this time because the device disposition is unknown no further investigations beyond the review of the device history records are possible.The device history record review showed the device satisfied all material, visual and performance standards required at the time of manufacture and release, however, because no further investigations are possible the root cause of the reported event cannot be determined at this time.If further information is received the manufacturer will reassess the investigation at that time.Fields changed: b4, g4, g7, h2, h6.

Brand Name
ANNULOFLEX MITRAL ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc
MDR Report Key9547449
Report Number3005687633-2020-00097
Device Sequence Number14024206
Product Code KRH
UDI-Device Identifier08022057013613
UDI-Public(01)08022057013613(240)AF-828(17)230416
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2023
Device Model NumberAF-828
Device Catalogue NumberAF-828
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date05/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR